My eyes have down a 180 reversal. eye site went from bad to good but now am having flashing in one eye like a peice of thred hanging in front of it .
29 Apr 2012
I've been on pradaxa for ten days. Experienced a sudden flash on side of my left eye... then no vision there... just light as when TV screen loses picture but does not go black, just has light on screen. The "flash" moved briefly across both eyes, back to left side again. Entire episode lasted only a few minutes, less than 5. No pain or tingling anywhere at the time but now head is sore when I cough like with a migraine. (I've only experienced one migraine 15 yrs. ago.) I'm wondering if this "flashing" could possibly be a migraine side effect of the drug.
- Pradaxa Information for Consumers
- Pradaxa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pradaxa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ive just started taking pradaxa and have been putting them in a weekly pill orginizer. I saw a question about this in another site and didnt see an ...
3 answers • 31 Mar 2011
My husband is taking pradaxa for blood clots in his legs and to keep the bypass in his leg open. I have been told that he should come off blood ...
2 answers • 29 Jul 2011
2 answers • 17 Apr 2012
... has taken the therapy with no side effects she feels stomach problems for the last 3 days any idea pl if she has to stop taking pradaxa or it may ...
1 answer • 21 May 2013
What if gross bleeding happens. Should prodaxa be stopped and another blood thinner be used. Afib
1 answer • 31 Jan 2014